# SDR IPXA12176051

- Difficulty date: October 5, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 11,109 hours, 7,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033212
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN FLOOR SUPPORT TEE UPPER AND LOWER SURFACE HAS CORROSION AROUND FASTENERS HOLES, BELOW FLOOR PANEL 221FF FR12A TO FR 17 STA Y1959.  R & R MAIN CABIN FLOOR SUPPORT TEE STA Y1959 FROM FR12A TO FR 17.
